Regularity for stationary surfaces of constant mean curvature with free boundaries

M. Grüter Düsseldorf University, Düsseldorf, West Germany S. Hildebrandt Bonn University, Bonn, West Germany J. C. C. Nitsche University of Minnesota, Minneapolis, MN, USA

TBD mathscidoc:1701.331674

Acta Mathematica, 156, (1), 119-152, 1985.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 149 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{m.1985regularity,
  title={Regularity for stationary surfaces of constant mean curvature with free boundaries},
  author={M. Grüter, S. Hildebrandt, and J. C. C. Nitsche},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306093956383},
  booktitle={Acta Mathematica},
  volume={156},
  number={1},
  pages={119-152},
  year={1985},
}
M. Grüter, S. Hildebrandt, and J. C. C. Nitsche. Regularity for stationary surfaces of constant mean curvature with free boundaries. 1985. Vol. 156. In Acta Mathematica. pp.119-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306093956383.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved